A new criterion for exponential stability of uncertain stochastic neural networks with mixed delays
Zhang, Jinhui and Shi, Peng and Qiu, Jiqing and Yang, Hongjiu (2008) A new criterion for exponential stability of uncertain stochastic neural networks with mixed delays. Mathematical and Computer Modelling, 47 (9-10). pp. 1042-1051. ISSN 0895-7177Full text for this resource is not available from the Research Repository.
This paper deals with the problem of exponential stability for a class of uncertain stochastic neural networks with both discrete and distributed delays (also called mixed delays). The system possesses time-varying and norm-bounded uncertainties. Based on Lyapunov–Krasovskii functional and stochastic analysis approaches, new stability criteria are presented in terms of linear matrix inequalities to guarantee the delayed neural networks to be robustly exponentially stable in the mean square for all admissible parameter uncertainties. Numerical examples are given to illustrate the effectiveness of the developed techniques.
|Uncontrolled Keywords:||ResPubID18757, stochastic neural networks, time delays, exponential stability, linear matrix inequalities (LMIs), norm-bounded uncertainties|
|Subjects:||Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
|Date Deposited:||17 Jun 2011 04:52|
|Last Modified:||25 Jul 2011 00:29|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||27 - View on Scopus|
Repository staff only